Title: Synchronisation in singular hybrid complex networks with delayed coupling

Authors: Jianfang Zeng, Jinde Cao

Addresses: Department of Mathematics, Southeast University, Nanjing 210096, China. ' Department of Mathematics, Southeast University, Nanjing 210096, China

Abstract: This paper considers the synchronisation problem of singular hybrid networks with coupled delay. Singular systems, which can not be directly studied by using Lyapunov method, are more difficult to handle than nonsingular systems. Synchronisation phenomenon is still a challenging task for singular systems with delays, although there have been some results. The singular system studied in this paper is assumed to be regular and impulsive free. A sufficient condition for global synchronisation of singular systems with delays is derived by using Linear Matrix Inequality (LMI) approach. Finally, two numerical examples are given to illustrate the effectiveness of the obtained conditions.

Keywords: singular systems; LMI; linear matrix inequality; synchronisation; delayed coupling; hybrid complex networks; coupled delay.

DOI: 10.1504/IJSCC.2011.039865

International Journal of Systems, Control and Communications, 2011 Vol.3 No.2, pp.144 - 157

Published online: 22 Apr 2011 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article